Universidad Complutense de Madrid
E-Prints Complutense

On continued fractions and the Sorgenfrey line.

Impacto

Descargas

Último año



Lupianez, Francisco Gallego (1990) On continued fractions and the Sorgenfrey line. Questions and answers in general topology , 8 (2). pp. 457-465. ISSN 0918-4732

URL Oficial: http://qagt.za.org/contributors



Resumen

We define a modification of continued fractions such that the lexicographic order coincides with the linear order of real numbers. Using this representation, we obtain a new proof of the theorem which shows that the Sorgenfrey line is not totally paracompact.


Tipo de documento:Artículo
Palabras clave:Total paracompactness; Continued fractions; Sorgenfrey line
Materias:Ciencias > Matemáticas > Teoría de números
Ciencias > Matemáticas > Topología
Código ID:16203
Depositado:10 Sep 2012 11:42
Última Modificación:30 Oct 2013 17:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo